# SDR AALA202505131028

- Difficulty date: April 19, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 73,367 hours, 34,716 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53112307201
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND IN OPEN FASTENER HOLE H1 ON FRAME 16 RH SIDE, DOOR STOP FITTING 7 (CRACK L: 0.168 INCH). MAINTENANCE REPLACED INTERCOSTAL FITTING AND FASTENERS BTW FR15 TO FR 16 RH SIDE AT LEVER DOOR STOP FITTING 7 IAW A319 SRM 51-42-11-801 AND DWG D53114097 ISSUE A.
